Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 37, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 5, 2017, 3:04 AM EDT for Chatham County, Moore County, Randolph County, North Carolina. It was in force for 41 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2017, 3:04 AM EDT (07:04 UTC)
- Expired
- May 5, 2017, 3:45 AM EDT
- In force
- 41 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chatham County, NC, Moore County, NC, Randolph County, NC
The radar
The Raleigh/Durham radar (KRAX), 103 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 3:30 AM EDT | TSTM WND DMG | 5 S Coleridge, NC | TREE DOWN NEAR ROUTE 42. |
| May 5, 3:35 AM EDT | TSTM WND DMG | 2 E Robbins, NC | TREE DOWN BLOCKING ROAD ON PLANK ROAD. |
| May 5, 3:35 AM EDT | TSTM WND DMG | 2 E Robbins, NC | TREE DOWN ON PLANK ROAD BLOCKING ROAD. |
| May 5, 3:36 AM EDT | TSTM WND DMG | 1 Nne Ramseur, NC | TREE BLOCKING ONE LANE OF TRAVEL ON NC HIGHWAY 49 N AT THORNBROOK ROAD. TIME ESTIMATED VIA RADAR. |
| May 5, 3:37 AM EDT | TSTM WND DMG | 1 Nw Coleridge, NC | TREES AND POWER LINES DOWN BLOCKING BOTH LANES OF LANES MILL ROAD NEAR THE INTERSECTION OF OLD COLERIDGE ROAD. ROAD SHUT DOWN/BLOCKED. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 7.1 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1319 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 262 m²/s²
- 0-3 km storm-relative helicity
- 483 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
702
WUUS52 KRAH 050704
SVRRAH
NCC037-125-151-050745-
/O.NEW.KRAH.SV.W.0037.170505T0704Z-170505T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
304 AM EDT FRI MAY 5 2017
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Northwestern Moore County in central North Carolina...
Southeastern Randolph County in central North Carolina...
Western Chatham County in central North Carolina...
* Until 345 AM EDT
* At 303 AM EDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Badin Lake to near Troy to 11
miles east of Ansonville, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
North Carolina Zoo, Siler City, Goldston, Seagrove, Liberty,
Ramseur, Franklinville, Robbins, Staley and Harpers Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3551 8000 3587 7955 3584 7954 3584 7929
3579 7919 3563 7922 3524 7967 3525 7968
3525 7970 3528 7971 3531 7971 3551 7977
TIME...MOT...LOC 0703Z 212DEG 49KT 3539 8002 3528 7992 3511 7991
HAIL...<.75IN
WIND...60MPH
$$
261 follow-up statement
536
WWUS52 KRAH 050725
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
325 AM EDT FRI MAY 5 2017
NCC037-125-151-050745-
/O.CON.KRAH.SV.W.0037.000000T0000Z-170505T0745Z/
Moore NC-Randolph NC-Chatham NC-
325 AM EDT FRI MAY 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM EDT
FOR NORTHWESTERN MOORE...SOUTHEASTERN RANDOLPH AND WESTERN CHATHAM
COUNTIES...
At 325 AM EDT, severe thunderstorms were located along a line
extending from near North Carolina Zoo to 7 miles east of Seagrove to
9 miles southeast of Biscoe, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
North Carolina Zoo, Siler City, Goldston, Liberty, Ramseur,
Franklinville, Robbins, Staley, Harpers Crossroads and Highfalls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Intense thunderstorm lines can produce brief tornadoes and
widespread significant wind damage. Although a tornado is not
immediately likely, it is best to move to an interior room on the
lowest floor of a building. These storms may cause serious injury
and significant property damage.
&&
A tornado watch remains in effect until 900 AM EDT for central North
Carolina.
LAT...LON 3587 7955 3584 7954 3584 7929 3579 7919
3563 7922 3524 7967 3525 7968 3525 7970
3528 7971 3531 7971 3536 7973 3552 7968
3567 7980
TIME...MOT...LOC 0725Z 216DEG 57KT 3567 7975 3556 7965 3527 7967
HAIL...<.75IN
WIND...60MPH
$$
26What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 2:25 AM EDT, 39 minutes earlier.
Area forecast discussion, May 5, 2:25 AM EDT, 39 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 225 AM EDT Fri May 5 2017 .SYNOPSIS... A strong cold front will surge east across the region this morning, moving offshore by early afternoon. An upper level trough will remain across the area through the weekend. && .NEAR TERM /TODAY/... As of 225 AM Friday... The isolated tornado risk will most likely be extended beyond the current Tornado Watch time in our Coastal Plain counties. Widespread showers/rain continued over the NW-N Piedmont keeping this region relatively stable compared to the areas to the south and east of the Triad. The juicy air with dew points at 70 was getting pulled in from the Atlantic with the strong SE low level flow into the current Tornado Watch area. This region, including the Coastal Plain will be the main areas of concern as the bands of showers/isolated thunderstorms move NE across the region this morning. The Hi-Res HRRR has been keying in on a couple of bands of convection that warrant attention. They were moving into our SW-S Piedmont counties currently. A few damaging wind events and possibly a tornado will be the main hazards. The threat may extend westward a few counties from where the Tornado Watch is currently located (from Albemarle to Raleigh to Roanoke Rapids and areas east. The final band, associated with the cold front, will effective shut down the isolated tornado/wind damage threat. Timing of that cold front (which was at 200 am tracking through the GSP area of SC) should be at or very near the Triangle and Fayetteville around 12Z, then our far eastern Coastal Plain before noon. This is supported by the latest Hi-Res guidance / operational GFS/EC. The mid level dry slot and cold front will end the main convection as mentioned this morning. This afternoon, central NC will be in the dry slot with variably cloudy skies. Highs generally 70-75. Winds will shift to the SW behind the front at 15-25 mph with gusts to 30+ mph. Tonight, expect partly to variable cloudy skies as the mid/upper low tracks NNE up the spine of the central and northern Appalachians. The only chance of showers appears to be near the Mountains or closer to the upper low. Otherwise, POP will be NIL. Much cooler and less humid - lows in the 40s. && .SHORT TERM /FRIDAY AND FRIDAY NIGHT/... As of 305 PM Thursday... Ongoing convective band/QLCS associated with the strong southerly warm conveyor feed(effective lead front)will exit the coastal plain counties/I-95 corridor between 12 to 15z, marking the end of the locally damaging winds and isolated tornado threat across central NC. Once this convective band moves offshore, it should be mostly dry for the remainder of the day with only isolated/slight chance of showers as the upper low moves jogs slowly eastward, de-amplifying into an open wave trough as it finally swings east through the area through overnight. Under a mixture of clouds and sun(cloudier in the west in proximity to the upper low),highs Friday will range from mid/upper 60s NW to mid 70s east. Trailing sfc cold front, marking the leading edge of the cooler air will move east through the area during the late afternoon early evening. Much cooler Friday night with overnight lows in the mid/upper 40s NW to lower 50s east. && .LONG TERM /SATURDAY THROUGH THURSDAY/... As of 305 PM EDT Thursday... On the heels of lead upper low/wave lifting out of the area, another potent upper wave will dive south, reinforcing the upper trough over the region. Isolated to scattered showers will be possible over the area Saturday afternoon/evening owing to strengthening DCVA as the cold core(H5~ -23 to 26 C) rotates east through the region. Otherwise, it will remain dry with a prolong period of cooler weather(~10 degrees below normal) underneath the negative H5 anomalies(-2 to -3 SD) over the Mid-Atlantic region. Highs in the mid 60s north lower 70s south. Lows in the lower 40s north to mid/upper 40s south. By mid to late week, there is increasing model spread and decreasing forecaster confidence in the evolution of the omega block across the CONUS. Given the blocky pattern, will favor a slower eastward progression of the omega block, with the potential for the upper low to wobble/gyrate over the NE US and Mid-Atlantic regions through late next week. As such, under the continued influence of the upper low/trough, temperatures are expected to remain at or below normal with the potential for disturbances in the deep NW flow aloft to bring scattered rain chances to the area Wednesday and into Thursday. && .AVIATION /06Z FRIDAY THROUGH WEDNESDAY/... As of 145 AM Friday... 24-Hour TAF period: IFR conditions, mainly ceilings, are expected through around 12Z as widespread rain and embedded convective elements move across central NC. Winds increase with height to 45kts at 5K feet, so scattered showers and thunderstorms could produce gusts as high as 35kts. Conditions will improve fairly quickly from west to east...~12Z west to ~16Z in the east...as a cold front sweeps out the moisture. Initial southeast winds sustained at 10- 15kts at issuance will veer to southerly by 12Z, then southwest by 15Z behind the front, and continue through 00Z with gust diminishing thereafter. Looking ahead: scattered showers and associated MVFR conditions may re-develop again Saturday and Sunday aft/eve as the upper trough over the eastern US amplifies in response to additional shortwave energy pushing a reinforcing cold front across the area. VFR conditions are anticipated Monday through Wednesday as the upper trough lifts NE away from the region. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Badgett NEAR TERM...Badgett SHORT TERM...CBL LONG TERM...CBL AVIATION...MLM
Hazardous weather outlook, May 4, 8:54 PM EDT, 6 hours 10 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 854 PM EDT Thu May 4 2017 NCZ007>011-021>028-038>041-043-073>076-083-084-051000- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Wilson-Stanly-Montgomery-Moore-Lee-Anson-Richmond- 854 PM EDT Thu May 4 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. A few storms this evening and overnight could become strong to severe, with a primary threat of isolated tornadoes and damaging winds. The threat for an isolated tornado will be greatest south and east of the Triangle. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ042-077-078-085-086-088-089-051000- Johnston-Harnett-Wayne-Scotland-Hoke-Cumberland-Sampson- 854 PM EDT Thu May 4 2017 ...TORNADO WATCH 194 IN EFFECT UNTIL 3 AM EDT FRIDAY... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. A few storms this evening and tonight could become severe, with a primary threat of isolated tornadoes and damaging winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this evening through the overnight hours.
In the hours before
Special weather statement, May 4, 10:39 PM EDT, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1039 PM EDT THU MAY 4 2017
NCZ083-084-050330-
Richmond NC-Anson NC-
1039 PM EDT THU MAY 4 2017
...A strong thunderstorm will affect portions of Richmond and eastern
Anson Counties Until 1130 PM EDT...
At 1038 PM EDT, Doppler radar was tracking a strong thunderstorm
near Cheraw, moving north at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Rockingham, Wadesboro, Hamlet, Ansonville, Ellerbe, Dobbins Heights,
Lilesville, Morven, McFarlan and Diggs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
A tornado watch remains in effect until 300 AM EDT for central North
Carolina.
LAT...LON 3481 8011 3513 8014 3516 7982 3506 7959
3481 7973
TIME...MOT...LOC 0238Z 193DEG 36KT 3463 7995
GIHSpecial weather statement, May 4, 11:59 PM EDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1159 PM EDT THU MAY 4 2017
NCZ075-086-050430-
Hoke NC-Moore NC-
1159 PM EDT THU MAY 4 2017
...A heavy shower with gusty winds will affect portions of
northwestern Hoke and southeastern Moore Counties Until 1230 AM
EDT...
At 1158 PM EDT, Doppler radar was tracking A heavy shower 7 miles
southeast of Aberdeen, or 8 miles northwest of Raeford, moving north
at 40 mph.
Wind gusts up to 45 mph will be possible with this shower.
Locations impacted include...
Southern Pines, Aberdeen, Whispering Pines, Vass, Cameron and Ashley
Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This shower may intensify into a thunderstorm, so be certain to
monitor local radio stations and available television stations for
additional information and possible warnings from the National
Weather Service.
Doppler radar has indicated weak rotation with this shower. If the
it intensifies and rotation strengthens, a warning may need to be
issued.
&&
A tornado watch remains in effect until 300 AM EDT for central North
Carolina.
LAT...LON 3509 7942 3540 7936 3531 7919 3527 7922
3524 7917 3521 7915 3521 7912 3505 7918
3501 7930
TIME...MOT...LOC 0358Z 191DEG 36KT 3509 7930
26Special weather statement, May 5, 12:11 AM EDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1211 AM EDT FRI MAY 5 2017
NCZ024-025-040-050500-
Chatham NC-Durham NC-Orange NC-
1211 AM EDT FRI MAY 5 2017
...A heavy shower with gusty winds will affect portions of
northeastern Chatham...southwestern Durham and southeastern Orange
Counties Until 100 AM EDT...
At 1209 AM EDT, Doppler radar was tracking a heavy shower with gusty
winds and weak rotation 7 miles east of Pittsboro, moving north at
30 mph.
Wind gusts up to 45 mph will be possible with this shower.
Locations impacted include...
Durham, Chapel Hill, Hillsborough, Carrboro, Crosswinds Boating
Center, Crosswinds Campground, Eno River State Park, Parkwood, Jordan
Lake State Rec Area and Bynum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This shower may intensify into a thunderstorm, so be certain to
monitor local radio stations and available television stations for
additional information and possible warnings from the National
Weather Service.
Doppler radar has indicated weak rotation with this shower. If the
it intensifies and rotation strengthens, a warning may need to be
issued.
&&
A tornado watch remains in effect until 300 AM EDT for central North
Carolina.
LAT...LON 3607 7884 3587 7889 3587 7891 3584 7891
3579 7893 3573 7895 3569 7904 3576 7916
3610 7913 3612 7897
TIME...MOT...LOC 0409Z 189DEG 27KT 3575 7905
26Special weather statement, May 5, 12:52 AM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1252 AM EDT FRI MAY 5 2017
NCZ043-078-050530-
Wayne NC-Wilson NC-
1252 AM EDT FRI MAY 5 2017
...A heavy shower with gusty winds and weak rotation will affect
portions of northeastern Wayne and southeastern Wilson Counties
Until 130 AM EDT...
At 1250 AM EDT, Doppler radar was tracking a heavy shower near
Fremont, or 8 miles northeast of Goldsboro, moving north at 30 mph.
Wind gusts up to 45 mph will be possible with this shower.
Locations impacted include...
Wilson, Stantonsburg, Black Creek, Saratoga, Eureka and Willbanks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This shower may intensify into a thunderstorm, so be certain to
monitor local radio stations and available television stations for
additional information and possible warnings from the National
Weather Service.
Doppler radar has indicated weak rotation with this shower. If the
shower intensifies and rotation strengthens, a warning may need to
be issued.
&&
A tornado watch remains in effect until 300 AM EDT for central North
Carolina.
LAT...LON 3557 7782 3545 7783 3543 7789 3549 7797
3579 7794 3580 7777 3573 7772 3568 7767
TIME...MOT...LOC 0450Z 194DEG 25KT 3548 7790
26Special weather statement, May 5, 1:35 AM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Raleigh NC
135 AM EDT FRI MAY 5 2017
NCZ042-077-089-050615-
Johnston NC-Sampson NC-Harnett NC-
135 AM EDT FRI MAY 5 2017
...A heavy shower with gusty winds and weak rotation will affect
portions of southwestern Johnston...northwestern Sampson and east
central Harnett Counties Until 215 AM EDT...
At 133 AM EDT, Doppler radar was tracking A heavy shower 11 miles
northwest of Clinton, moving north at 35 mph.
Wind gusts up to 45 mph will be possible with this shower.
Locations impacted include...
Dunn, Benson, Salemburg and Spivey's Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Doppler radar has indicated weak rotation with this shower. If this
shower intensifies and becomes a thunderstorm, and rotation
strengthens, a warning may be issued.
&&
A tornado watch remains in effect until 300 AM EDT for central North
Carolina.
LAT...LON 3506 7860 3538 7863 3544 7848 3537 7837
3504 7843 3501 7849
TIME...MOT...LOC 0533Z 179DEG 29KT 3510 7849
26Local storm report, May 5, 2:40 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
240 AM EDT FRI MAY 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND DMG 3 WSW OAKBORO 35.21N 80.37W
05/05/2017 STANLY NC 911 CALL CENTER
TREES DOWN BLOCKING BOTH LANES OF GRIFFIN GREEN BLVD
&&
EVENT NUMBER RAH1700459
MLMThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 10:39 PM EDT | Special Weather Statement | RAH | Anson, Richmond | 51 min |
| May 4, 11:59 PM EDT | Special Weather Statement | RAH | Hoke | 31 min |
| May 5, 12:11 AM EDT | Special Weather Statement | RAH | Durham, Orange | 49 min |
| May 5, 12:52 AM EDT | Special Weather Statement | RAH | Wilson | 38 min |
| May 5, 1:35 AM EDT | Special Weather Statement | RAH | Sampson | 40 min |
| May 5, 2:08 AM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Stanly | 52 min |
| May 5, 2:12 AM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Richmond | 63 min |
| May 5, 2:21 AM EDT | Tornado Warning | RAH | Davidson, Montgomery, Randolph | 39 min |
| May 5, 2:26 AM EDT | Tornado Warning | RAH | Anson, Montgomery, Richmond, Stanly | 40 min |
| May 5, 2:42 AM EDT | Severe Thunderstorm Warning | RAH | Davidson, Guilford, Randolph | 63 min |
| May 5, 3:32 AM EDT | Severe Thunderstorm Warning | RAH | Alamance | 43 min |
| May 5, 3:45 AM EDT | Severe Thunderstorm Warning | RAH | Chatham, Lee, Moore | 60 min |
| May 5, 3:50 AM EDT | Severe Thunderstorm Warning | RAH | Harnett, Hoke, Lee, Moore | 40 min |
| May 5, 4:06 AM EDT | Severe Thunderstorm Warning | RAH | Chatham, Orange | 42 min |
| May 5, 4:16 AM EDT | Severe Thunderstorm Warning | RAH | Person | 59 min |
| May 5, 4:29 AM EDT | Severe Thunderstorm Warning | RAH | Durham, Person, Wake | 61 min |
| May 5, 4:35 AM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Sampson | 40 min |
| May 5, 4:56 AM EDT | Severe Thunderstorm Warning | RAH | Granville | 37 min |
| May 5, 5:11 AM EDT | Severe Thunderstorm Warning | RAH | Sampson | 49 min |
| May 5, 5:16 AM EDT | Severe Thunderstorm Warning | RAH | Vance | 44 min |
| May 5, 5:19 AM EDT | Severe Thunderstorm Warning | RAH | Johnston | 41 min |
| May 5, 5:29 AM EDT | Special Weather Statement | RAH | Franklin, Harnett, Wake | 61 min |
| May 5, 5:42 AM EDT | Severe Thunderstorm Warning | RAH | Wayne, Wilson | 63 min |
| May 5, 5:46 AM EDT | Special Weather Statement | RAH | Warren | 44 min |
| May 5, 5:53 AM EDT | Severe Thunderstorm Warning | RAH | Franklin, Nash | 52 min |
| May 5, 6:17 AM EDT | Severe Thunderstorm Warning | RAH | Halifax, Warren | 43 min |
| May 5, 6:21 AM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax | 35 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.